For children ages 6-11. Acetaminophen. 160 mg medicine per tablet. Aspirin free. Ibuprofen free. Temporarily relives minor aches and pains due to: the common cold; flu; headache, sore throat. Temporarily reduces fever.
This product does not contain directions for complete warnings for adult use. Do not give more than directed (see overdose warning). Find right dose on chart below. If possible, use weight to dose; otherwise, use age. Chew before swallowing; this product will soften in mouth for ease of chewing. Repeat dose every 4 hours while symptoms last. Do not give more than 5 times in 24 hours. Weight (lb), Age (yr), Dose (tablets) (or as directed by a doctor): under 48 lbs.- under 6 years, ask a doctor; 48-59 lbs - 6-8 years, 2 tablets; 60-71lbs - 9-10 years, 2-1/2 tablets; 72-95 lbs - 11 years, 3 tablets. Store between 68-77 degrees F (20-25 degrees C). Avoid high humidity. Protect from light.
Active Ingredient (in each Tablet): Acetaminophen (160 mg). Inactive Ingredients: Anhydrous Citric Acid, Cellulose Acetate, Crospovidone, D&C Red 7 Calcium Lake, D&C Red 30 Aluminum Lake, Dextrose Excipient, FD&C Blue 1 Aluminum Lake, Flavor, Magnesium Stearate, Povidone, Sucralose.
Sign up to receive exclusive email-only savings and information.